# SDR CA000925032

- Difficulty date: September 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 5,665 hours
- Engine: Cont O470R
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Part number: 0512128
- Condition: Broken
- Location: Under Floor
- Part time: 5,742 hours
- Component: Flap Bracket
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, I
- Precautionary procedure: O

## Discrepancy

(CAN) A BROKEN FLAP CONTROL CABLE  PULLEY BRACKET CAUSED THE RIGHT FLAP EXTEND CABLE TO GO SLACK, RESULTING IN THE RIGHT FLAP PANEL PARTIALLY RETRACTING.  THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL TO THE RIGHT AND THE PILOT HAD TO RETRACT THE FLAPS TO RECOVER A LEVEL FLIGHT ATTITUDE. THE PILOT THEN CARRIED OUT AN UNEVENTFUL FLAPLESS LANDING.  (X)
